# SDR SWIA202265774

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR SEAT RAIL FS 349.00 Â€“ FS 485.00 IS CORRODED IN MULTIPLE SPOTS.    (C CHECK RO 5/23/22)    REMOVED CORROSION ON LBL27 FLOOR SEAT RAIL FS 349.00 Â€“ FS 485.00. REF CRJ-900 SRM 51-21-06-001-001-A01. ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS SECTION, THERE ARE MULTIPLE LOCATIONS OF CORROSION IN THE SAME CROSS SECTION AND THEY ARE LESS THAN 3Â€? OF SEPARATE. OUT OF LIMITS. REF CRJ-900 SRM 53-21-49-101-001-A01. REMOVED SEAT RAIL REF CRJ900 AMM 53-00-49-000-801-A07. REPLACEMENT LBL27 FLOOR SEAT RAIL FS 349.00 Â€“ FS 485.00 FABRICATED ON JOB 915105105 OP 171 CAMP 24504698. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT SEAT RAIL WITH REPLACEMENT FASTENERS REF CRJ900 AMM 53-00-49-400-801-A07. TORQUE WRENCH USED TUC5825 DUE 30-JUN-22 S/N 6CM100373.
